# SDR CALA2013111993032

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 55,203 hours, 14,312 cycles
- Engine: Pwa PW4056
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Indicator
- Part number: SEDL0C9B
- Part serial: B1477A
- Condition: Sticks
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE INDICATOR SLIGHTLY STICKS NEAR ZERO.  REPLACED INDICATOR & ALL PRESSURE INDICATIONS SHOW NORMAL.
